Moonen, Ben
Serre-Tate theory for moduli spaces of PEL type
Annales scientifiques de l'École Normale Supérieure, Série 4 : Tome 37 (2004) no. 2 , p. 223-269
Zbl 1107.11028 | 2 citations dans Numdam
doi : 10.1016/j.ansens.2003.04.004
URL stable : http://www.numdam.org/item?id=ASENS_2004_4_37_2_223_0

Bibliographie

[1] Blasius D., Rogawski J.D., Zeta functions of Shimura varieties, in: Jannsen U., Kleiman S., Serre J.-P. (Eds.), Motives, Proc. Symp. Pure Math., vol. 55, Amer. Math. Society, Providence, RI, 1994, pp. 525-571. MR 1265563 | Zbl 0827.11033

[2] Colmez P., Fontaine J.-M., Construction des représentations p-adiques semi-stables, Invent. Math. 140 (2000) 1-43. MR 1779803 | Zbl 1010.14004

[3] Conrad B., Background notes on p-divisible groups over local fields, unpublished manuscript, available at , http://www-math.mit.edu/~dejong.

[4] Deligne P., Cristaux ordinaires et coordonnées canoniques, with the collaboration of L. Illusie; with an appendix by N.M. Katz , in: Giraud J., Illusie L., Raynaud M. (Eds.), Surfaces algébriques, Lect. Notes in Math., vol. 868, Springer-Verlag, Berlin, 1981, pp. 80-137. MR 638599 | Zbl 0537.14012

[5] Demazure M. et al. , Schémas en groupes, I, II, III, Lect. Notes in Math., vol. 151, 152, 153, Springer-Verlag, Berlin, 1970. MR 274458

[6] Faltings G., Integral crystalline cohomology over very ramified valuation rings, J. AMS 12 (1999) 117-144. MR 1618483 | Zbl 0914.14009

[7] Faltings G., Chai C.-L., Degeneration of Abelian Varieties, Ergebnisse der Math., 3 Folge, vol. 22, Springer-Verlag, Berlin, 1990. MR 1083353 | Zbl 0744.14031

[8] Fontaine J.-M., Groupes p-divisibles sur les corps locaux, Astérisque 47-48 (1977). MR 498610 | Zbl 0377.14009

[9] Goren E.Z., Oort F., Stratifications of Hilbert modular varieties, J. Algebraic Geom. 9 (2000) 111-154. MR 1713522 | Zbl 0973.14010

[10] Grothendieck A. et al. , Groupes de monodromie en géométrie algébrique, Lect. Notes in Math., vol. 288, 340, Springer-Verlag, Berlin, 1972. MR 354656

[11] Illusie L., Déformations de groupes de Barsotti-Tate (d'après A. Grothendieck), Astérisque 127 (1985) 151-198. MR 801922

[12] Katz N.M., Slope filtration of F-crystals, Astérisque 63 (1979) 113-163. MR 563463 | Zbl 0426.14007

[13] Katz N.M., Serre-Tate local moduli, in: Giraud J., Illusie L., Raynaud M. (Eds.), Surfaces algébriques, Lect. Notes in Math., vol. 868, Springer-Verlag, Berlin, 1981, pp. 138-202. MR 638600 | Zbl 0477.14007

[14] Knus M.-A., Quadratic and Hermitian Forms Over Rings, Grundlehren der Math. Wiss., vol. 294, Springer-Verlag, Berlin, 1991. MR 1096299 | Zbl 0756.11008

[15] Kottwitz R.E., Shimura varieties and twisted orbital integrals, Math. Ann. 269 (1984) 287-300. MR 761308 | Zbl 0533.14009

[16] Kottwitz R.E., Isocrystals with additional structure, Compos. Math. 56 (1985) 201-220, Compos. Math. 109 (1997) 255-339. Numdam | MR 809866 | Zbl 0597.20038

[17] Kottwitz R.E., Points on some Shimura varieties over finite fields, J. AMS 5 (1992) 373-444. MR 1124982 | Zbl 0796.14014

[18] Kraft H., Kommutative algebraische p-Gruppen (mit Anwendungen auf p-divisible Gruppen und abelsche Varietäten), manuscript, Univ. Bonn, Sept. 1975, 86 pp. (unpublished).

[19] Lubin J., Serre J.-P., Tate J., Elliptic curves and formal groups, Woods Hole Summer Institute, 1964, Mimeographed notes, Available at , http://www.ma.utexas.edu/users/voloch/lst.html.

[20] Manin Yu.I., The theory of commutative formal groups over fields of finite characteristic, Uspehi Mat. Nauk 18 (1963) 3-90, English translation: Russian Math. Surv. 18 (1963) 1-83. MR 157972 | Zbl 0128.15603

[21] Messing W., The Crystals Associated to Barsotti-Tate Groups: with Applications to Abelian Schemes, Lect. Notes in Math., vol. 264, Springer-Verlag, Berlin, 1972. MR 347836 | Zbl 0243.14013

[22] Milne J.S., Shimura varieties and motives, in: Jannsen U., Kleiman S., Serre J.-P. (Eds.), Motives, Proc. Symp. Pure Math., vol. 55, Amer. Math. Society, Providence, RI, 1994, pp. 447-523. MR 1265562 | Zbl 0816.14022

[23] Moonen B.J.J., Models of Shimura varieties in mixed characteristics, in: Scholl A.J., Taylor R. (Eds.), Galois Representations in Arithmetic Algebraic Geometry, London Math. Soc., Lecture Notes Series, vol. 254, Cambridge Univ. Press, Cambridge, 1998, pp. 271-354. MR 1696489

[24] Moonen B.J.J., Group schemes with additional structures and Weyl group cosets, in: Faber C., Van Der Geer G., Oort F. (Eds.), Moduli of Abelian Varieties, Progr. Math., vol. 195, Birkhäuser, Basel, 2001, pp. 255-298. MR 1827024 | Zbl 1084.14523

[25] Moonen B.J.J., A dimension formula for Ekedahl-Oort strata, math.AG/0208161, (To appear in Ann. Inst. Fourier Grenoble). Numdam | MR 2097418 | Zbl 1062.14033

[26] Mumford D., Abelian Varieties, Oxford Univ. Press, Oxford, 1970. MR 282985 | Zbl 0223.14022

[27] Noot R., Models of Shimura varieties in mixed characteristic, J. Algebraic Geom. 5 (1996) 187-207. MR 1358041 | Zbl 0864.14015

[28] Oort F., A stratificiation of a moduli space of abelian varieties, in: Faber C., Van Der Geer G., Oort F. (Eds.), Moduli of Abelian Varieties, Progr. Math., vol. 195, Birkhäuser, Basel, 2001, pp. 345-416. MR 1827027 | Zbl 1052.14047

[29] Oort F., Newton polygon strata in the moduli space of abelian varieties, in: Faber C., Van Der Geer G., Oort F. (Eds.), Moduli of Abelian Varieties, Progr. Math., vol. 195, Birkhäuser, Basel, 2001, pp. 417-440. MR 1827028 | Zbl 1086.14037

[30] Rapoport M., On the Newton stratification, in: Sém. Bourbaki, 2002. Numdam | MR 2074057 | Zbl 02134857

[31] Rapoport M., Richartz M., On the classification and specialization of F-isocrystals with additional structure, Compos. Math. 103 (1996) 153-181. Numdam | MR 1411570 | Zbl 0874.14008

[32] Raynaud M., Schémas en groupes de type (p,…,p), Bull. Soc. math. France 102 (1974) 241-280. Numdam | MR 419467 | Zbl 0325.14020

[33] Reimann H., Zink Th., Der Dieudonnémodul einer polarisierten abelschen Mannigfaltigkeit vom CM-Typ, Ann. Math. 128 (1988) 461-482. MR 970608 | Zbl 0674.14030

[34] Saavedra Rivano N., Catégories tannakiennes, Lect. Notes in Math., vol. 265, Springer-Verlag, Berlin, 1972. MR 338002 | Zbl 0241.14008

[35] Stamm H., On the reduction of the Hilbert-Blumenthal-moduli scheme with Γ0(p)-level structure, Forum Math. 9 (1997) 405-455. Zbl 0916.14022

[36] Wedhorn T., Ordinariness in good reductions of Shimura varieties of PEL-type, Ann. Scient. Éc. Norm. Sup. (4) 32 (1999) 575-618. Numdam | MR 1710754 | Zbl 0983.14024

[37] Wedhorn T., Congruence relations on some Shimura varieties, J. Reine Angew. Math. 524 (2000) 43-71. MR 1770603 | Zbl 1101.14033

[38] Wedhorn T., The dimension of Oort strata of Shimura varieties of PEL-type, in: Faber C., Van Der Geer G., Oort F. (Eds.), Moduli of Abelian Varieties, Progr. Math., vol. 195, Birkhäuser, Basel, 2001, pp. 441-471. MR 1827029 | Zbl 1052.14026